# SDR ABXA9900792

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5652287505N
- Condition: Delaminated
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE ASSEMBLY WAS 50 PERCENT DELAMINATED.  REPAIRED UNIT COMPLETE.
